# SDR CALA2025021000325

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 64,172 hours, 26,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7387
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 2AB AFT FLOOR PROXIMITY EMERGENCY LIGHT IS INOP. SUPPORT TASK NSA EMX N/R 00056. REMOVED AND REPLACED LAMP AND OPS CHECK GOOD IAW UAL B737NG AMM 33-51-11
